EECT
Global well-posedness and exponential stability for Kuznetsov's equation in $L_p$-spaces
Stefan Meyer Mathias Wilke
Evolution Equations & Control Theory 2013, 2(2): 365-378 doi: 10.3934/eect.2013.2.365
We investigate a quasilinear initial-boundary value problem for Kuznetsov's equation with non-homogeneous Dirichlet boundary conditions. This is a model in nonlinear acoustics which describes the propagation of sound in fluidic media with applications in medical ultrasound. We prove that there exists a unique global solution which depends continuously on the sufficiently small data and that the solution and its temporal derivatives converge at an exponential rate as time tends to infinity. Compared to the analysis of Kaltenbacher & Lasiecka, we require optimal regularity conditions on the data and give simplified proofs which are based on maximal $L_p$-regularity for parabolic equations and the implicit function theorem.
keywords: quasilinear parabolic system Kuznetsov's equation global well-posedness optimal regularity exponential decay.

Year of publication

Related Authors

Related Keywords

[Back to Top]